# SDR TC8A99004

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1186Z
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Replaced
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE FAILED TO MAKE T/O POWER.  FOUND BROKEN PS4 LINE AT NR 1 ENGINE FUEL CONTROL ASSY. REPLACED HARD LINE WITH FLEX HOSE ASSY IAW 20-10-12.  PERFORMED GROUND MAINTENANCE RUN AT ALL POWER SETTINGS, CHECKED OUT IAW BMM CHAPTER 72-00, NO DEFECTS NOTED.
